# SDR DLM88951437

- Difficulty date: April 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939DL
- Make and model: Doug MD-88
- Aircraft serial: 49812
- System (JASC): 7120 · Engine Mount Section
- Part: Mount Yoke
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, NR 2 ENG FWD UPPER AND LWR MOUNTS ARE CORRODED.  REPLACED ENG MOUNT YOKE PER MM 71-20-03.
